MathSciNet Relay Station
MathSciNet bibliographic data
MR1670214 (2000a:22019) 22E46 (22E45)
Barchini, L. Strongly harmonic forms for representations in the discrete series. J. Funct. Anal. 161 (1999), no. 1, 111–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement